# SDR CA030404006

- Difficulty date: March 25, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airtrc AT401
- Engine: Orenda OE600A
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Part number: T20016
- Condition: Damaged
- Location: Ignition
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON PERFORMING THE SCHEDULED 200 HOUR ENGINE INSPECTION, THE IGNITION HARNESS ASSEMBLY WAS FOUND TOBE DAMAGED DUE TO EXCESSIVE HEAT. THE DAMAGE WAS LOCATED AT THE B5 SPARK PLUG LEAD. DIRECT EXPOSURE TO EXHAUST GASES WAS RULED OUT AS THE CAUSE OF THE DAMAGE, AS NO EXHAUST LEAKS WERE FOUND. THE IGNITION HARNESS WAS REPLACED. INVESTIGATION INTO THE CAUSE, AND FORMULATION OF CORRECTIVE ACTION CONTINUES. MORE DETAILS TO FOLLOW.
